Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Cholesterol, quit smoking - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi,
User :   hi
User :   e-cig question for you
Doctor :   please expand e-cig

User :   Ive tried a lot of things to quit, and I want to lower cholesterol and get my wind back....I know electronic cigarettes still deliver nicotine, but I'm more concerned about all of the other things in cigarettes that lower HDL and increase LDL and put tar in your you think the electronic cigarette might be an ok nicotine replacement option since there is no material being burned like a regular cigarett
Doctor :   yes, i do consised it benificial as there will be no tar related problems

Doctor :   considered*
Doctor :   but the as far as you are on nicotine the lipid status is at risk
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor